# SDR AALA20070836

- Difficulty date: May 11, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA LGA - EMERGENCY EXIT IDENTIFIER LIGHT AT AFT SIDE OF RIGHT NUMBER TWO DOOR INOPERATIVE.  RELAMPED EMERGENCY EXIT IDENTIFIER LIGHT AT AFT SIDE OF RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
